# SDR FDEA201407151784

- Difficulty date: July 15, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 73,769 hours, 15,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR SEAT TRACK FOUND WITH CORROSION AT STATION 1139 - 1149 X=8.5 AS MARKED.  SEAT TRACK REPAIRED PER SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 56.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100   REVISION 122
